# SDR AALA20110613DFW02

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,983 hours, 15,739 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING TAKEOFF TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOOSE CLAMP ON AUGMENTATION VALVE TO PNEUMATIC DUCT.  TORQUED CLAMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
